I had a big hope with this pill, now my hope is going down a little bit. First night made me really relaxed, and thought I will be able to sleep maybe but then I was awake after 2 hours. Will it start working or it means it won't. I am not really worried to stick with it since there are no side effects but is it worthy?
Anxious; This medication most the time kicks in pretty fast You should check with your doctor and see about a dose change never do this on your own, Or another medication. good luck.
- Mirtazapine Information for Consumers
- Mirtazapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Aug 2013 • 3 answers
Updated 27 Jan 2015 • 3 answers
Updated 19 Aug 2016 • 2 answers
Updated 11 Mar 2017 • 2 answers
Updated 25 Nov 2018 • 1 answer